# SDR IXXA20171003292

- Difficulty date: September 13, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE OVERWING FILL PORT FAILED A BOND CHECK.  FOUND CORROSION AT FUEL PORT WS 481.5, S6L, REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 57-20-01. ALLOWABLE DAMAGE 3, DETAIL 1, FIG 101.  REPAIRED IAW REA 47285REA02.
